Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 18, No. 2                                 Cover

pp. 105—208(October 2019)                 Contents


Hesitant fuzzy subgroups and subrings

J. Kim, P. K. Lim, J. G. Lee, K. Hur

Pages  105-122

Download(s) [PDF]    


Fuzzy ideals in demi-pseudocomplemented MS-algebras

Berhanu Assaye Alaba, Teferi Getachew Alemayehu

Pages  123-143

Download(s) [PDF]    


New distance and similarity measures of single value neutrosophic sets with application in multi-criteria decision-making

Yameng Wang, Keyun Qin

Pages  145-160

Download(s) [PDF]    


On the solution of linear programming problems with rough interval coefficients in a fuzzy environment

O. M. Saad, E. Fathy

Pages  161-171

Download(s) [PDF]    


Fuzzy sublattices of lattices

Ch. Santhi Sundar Raj, K. Rama Prasad, K. Ramanuja Rao, Natnael Teshale A.

Pages  173-180

Download(s) [PDF]    


Tri-ideals and fuzzy tri-ideals of -semirings

M. Murali Krishna Rao

Pages  181-193

Download(s) [PDF]    


Separation axioms in generalized fuzzy soft topological spaces

F. H. Khedr, M. S. Malfi

Pages  195-208

Download(s) [PDF]